Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suffering with vaginal itching, tried various medications, no help. Any permanent solution ?

hi ,i m 20 years old and i m suffering from vagina itching past 2 years .i m not sexually active and went so many doctors but non of the m able to cure me. i tried many creams and ointments prescribed by my obgyn such as candiderma,bestopic-n,fourderm etc and was taking orally such as percin,efcan-150,canditral100 mg ,extra-cef plus,metrogyl400,metrogyl compound etc but non them help me,i m in condition to kill my self please please help me please its a request
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello ma'am.

I can understand this can be frustrating and embarassing even.

Please understand that there are many causes for such a presentation. From the list of medications prescribed your doctor has tried everything from antibiotics to anti-fungal drugs.

In such a scenario when response has not been noted I would advise a culture examination of a vaginal swab test along with a pap smear.

Sometimes and undiagnosed or uncommon infection can cause this or even something as simple as an imbalance in vaginal pH or dehydration.

Please go about the above mentioned investigations and report to your doctor or write back to me with the results. I am sure we can find a solution to your problems.

Hope this helps.

Take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor